MathSciNet Relay Station
MathSciNet bibliographic data
MR305205 49F10
Giaquinta, M.; Pepe, L. Esistenza e regolarità per il problema dell'area minima con ostacoli in $n$ variabili. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 25 (1971), 481–507.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement